# SDR AALA202412094795

- Difficulty date: December 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 36,544 hours, 14,958 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20534100
- Part serial: 05093
- Condition: Binding
- Location: Zone 700
- Part time: 41,919 hours, 16,090 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF ROLL AT APPROXIMATELY 60 KNOTS, AN ECAM BRAKES HOT DELAY TAKEOFF WARNING APPEARED. LOW SPEED REJECT ACCOMPLISHED IMMEDIATELY. BRAKE TEMPERATURE INDICATIONS ON LEFT BRAKES WERE ABOVE 500& 400 C ON LEFT SIDE, AND 80C AND 110C ON RIGHT SIDE. PRIOR TO TAKEOFF, ALL BRAKE INDICATIONS WERE BELOW 100C. MAINTENANCE ACCOMPLISHED TSM 32-42-00-810-922A.  JACKED LEFT MAIN LANDING GEAR, #1 BRAKE DRAGGING SLIGHTLY,  REPLACED #1 BRAKE ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-42-27.
